# SDR ASOA201001213

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, LBL 27, LENTIL FITTING UPPER CORRODED.  REMOVED CORRODED FITTING IAW SRM 51-42-21.  LOCATED AND INSTALLED IAW EO 601R35031 AND SRM 51-42-22.  COMPLIED WITH EC/TC SNIEO 601R35031 S01 AND SNIEO 601R-35031 S01.
